# SDR DXTA2014012005620

- Difficulty date: January 17, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 6,470 hours, 4,243 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1397227
- Part serial: 06019H4154
- Condition: Failed
- Location: Cockpit
- Part time: 6,470 hours, 4,243 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 300,  THE OUTER PANE OF THE PILOTS SIDE WINDOW SHATTERED.  RAN ABNORMAL CHECKLIST & RETURNED TO DEPARTURE.  R & R THE PILOT'S SIDE WINDOW IAW MM 56-12-00.  OPS & LEAK CHECKED GOOD.
